# SDR CA020731017

- Difficulty date: July 31, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Cessna 305
- Engine: Cont O47011
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tube
- Part number: 280X4
- Condition: Split
- Location: Tail Wheel Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICING OF TAILWHEEL,  A NEW TUBE WAS BEING INSTALLED.  THE TUBE WAS INFLATED TO CHECK FOR LEAKS (STANDARD PROCEDURE) AND IT WAS NOTICED THAT THE SIDE OF THE TUBE STARTED TO SPLIT.  8 TUBES WERE PURCHASED AT THE SAME TIME.  ALL OF THEM HAVE THE SAME DEFECT.  THE TUBES ARE BEING RETURNED TO THE SUPPLIER FOR CREDIT. THE TUBES WERE PURCHASED IN JULY 2002.
